# SDR FDEA201902070267

- Difficulty date: February 7, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 61,281 hours, 23,029 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL GOT A SLAT DISAGREE LIGHT. RAN QRH, LANDED UNEVENTFULLY USING ALTERNATE FLAP SYSTEM. SLAT DISAGREE LIGHT EXTINGUISHED DURING QRH PROCEDURES. INSPECTED FLAPS AND SLAT AREAS, NO IMMEDIATE DEFECTS NOTICED AT THIS TIME. RESET ALTERNATE FLAP SWITCHES TO NORMAL. OPERATED FLAP/SLAT SYSTEMS REF MM 27-80-00-2. ALL INDICATIONS CK NORMAL AT THIS TIME WITH NO FAULTS PRESENT. A/C OK FOR SERVICE.
